# SDR SWAA2021051065370

- Difficulty date: April 19, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 47,642 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727a-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO LH FLOOR TO SIDEWALL SUPPORT; BS 727A TO BS 807; LBL 21; WL 156 / REMOVED CORROSION AT ACB L/H FLOOR TO SIDEWALL SUPPORT BS727A TO BS807 LBL21 WL156 MAX MAT REMOVED IS MORE THAN 50% OF ORIGINAL THICKNESS; THEREFORE; FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED ACB L/H FLOOR TO SIDEWALL SUPPORT BETWEEN BS727 TO BS847 WITH REPAIR SPLICE BETWEEN BS747 AND BS767 L/H IAW SRM 53-00-53-1A-2; SRM 53-00-53.-2R-6 AND DWG# 146A7500
